MAUDE Adverse Event Report: Arrow International LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; PERIPHERAL CATHETER INSERTION KIT

Arrow International LLC ARROW PI MIDLINE 2-L: 5FR X 20CM; PERIPHERAL CATHETER INSERTION KIT
Catalog Number PR-32052-BAS
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
ARROW PI MIDLINE 2-L: 5FR X 20CM
Common Device Name
PERIPHERAL CATHETER INSERTION KIT
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key50668175
Report Number9680794-2026-00656
Device Sequence Number21139286
Product Code OWL
UDI-Device Identifier10801902205473
UDI-Public(01)10801902205473(11)260421(17)280331(10)33F26B0311
Combination Product (Y/N)N
Initial Reporter CountryCI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-32052-BAS
Device Lot Number33F26B0311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Supplement Date Received by Manufacturer09/30/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown